Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Nausea, dry heaving, loss of appetite, not pregnant

I am seeing my doctor tomorrow, but I am experiencing symptoms that are not normal for me. Such as, nausea with dry heaving in the morning, but sometimes during the afternoon. I have no appetite and feel full quickly. This has been going on well over a month....mayve two months. I am not pregnant---I had a tubal 4 years ago. What comes to you mind for possibilties??
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  562
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response

Never assume you are not pregnant!! This is my number one rule. Yes tubal ligation are pretty effective, but they are not 100%. Check an over the counter test just to be sure.

These are otherwise common symptoms with lots of causes. It would be best to just wait until tomorrow and see what they say after you are examined. The possibilities might include: Reflux disease, gallbladder disease, bowel related disease, etc. Good luck!
Answered: Sat, 28 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor